IIUM Repository

On the uniform convergence of the eigenfunction expansions

Rakhimov, Abdumalik A. (2013) On the uniform convergence of the eigenfunction expansions. Journal of Physics: Conference Series, 435(1) (012010). pp. 1-6. ISSN 1742-6588 (P), 1742-6596 (O)

[img] PDF - Published Version
Restricted to Registered users only

Download (722kB) | Request a copy


We study sufficient conditions for uniform convergence of eigenfunction expansions associated with Schrodinger’s operator.

Item Type: Article (Journal)
Additional Information: 6741/33940
Uncontrolled Keywords: Eigenfunction expansions; Schrodinger; Sufficient conditions; Uniform convergence
Subjects: Q Science > Q Science (General)
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Depositing User: Professor Abdumalik Rakhimov
Date Deposited: 08 Jan 2014 09:50
Last Modified: 04 Dec 2018 12:06
URI: http://irep.iium.edu.my/id/eprint/33940

Actions (login required)

View Item View Item


Downloads per month over past year